# SDR SWIA2020082051899

- Difficulty date: July 13, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-863
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SEAT RAIL HAS SEVERAL BLIND NUTS CORRODED AT FS. 581.00, FS677.00, AND FS863.00.   (C-CHECK) RO 8/18/2020    REPLACED 6EA SIDE SEAT RAIL BLIND NUTS AT STR15L, BETWEEN APPROX. FS581.00 TO FS863.00. REF: CRJ 700 SRM
